Advertisement

Two Weight Commutators on Spaces of Homogeneous Type and Applications

  • Xuan Thinh Duong
  • Ruming Gong
  • Marie-Jose S. Kuffner
  • Ji Li
  • Brett D. Wick
  • Dongyong YangEmail author
Article
  • 13 Downloads

Abstract

In this paper, we establish the two weight commutator theorem of Calderón–Zygmund operators in the sense of Coifman–Weiss on spaces of homogeneous type, by studying the weighted Hardy and BMO space for \(A_2\) weights and by proving the sparse operator domination of commutators. The main tool here is the Haar basis, the adjacent dyadic systems on spaces of homogeneous type, and the construction of a suitable version of a sparse operator on spaces of homogeneous type. As applications, we provide a two weight commutator theorem (including the high order commutators) for the following Calderón–Zygmund operators: Cauchy integral operator on \({\mathbb {R}}\), Cauchy–Szegö projection operator on Heisenberg groups, Szegö projection operators on a family of unbounded weakly pseudoconvex domains, the Riesz transform associated with the sub-Laplacian on stratified Lie groups, as well as the Bessel Riesz transforms (in one and several dimensions).

Keywords

BMO Commutator Two weights Hardy space Factorization 

Mathematics Subject Classification

42B30 42B20 42B35 

Notes

Acknowledgements

The authors would like to thank the referees for careful reading and helpful suggestions, which helped to make this paper more accurate and readable. X. T. Duong and J. Li are supported by the Australian Research Council (ARC) through the research grants DP 190100970 and DP 170101060, respectively, and also supported by Macquarie University Research Seeding Grant. B. D. Wick’s research supported in part by National Science Foundation DMS grant #1560995 and # 1800057. R. M. Gong is supported by NNSF of China (Grant No. 11401120) and the Foundation for Distinguished Young Teachers in Higher Education of Guangdong Province (Grant No. YQ2015126). D. Yang is supported by the NNSF of China (Grant Nos. 11971402 and 11871254).

References

  1. 1.
    Anderson, T.C., Damián, W.: Calderón–Zygmund operators and commutators in spaces of homogeneous type: weighted inequalities. arXiv:1401.2061
  2. 2.
    Betancor, J.J., Harboure, E., Nowak, A., Viviani, B.: Mapping properties of fundamental operators in harmonic analysis related to Bessel operators. Stud. Math. 197, 101–140 (2010)MathSciNetCrossRefGoogle Scholar
  3. 3.
    Bloom, S.: A commutator theorem and weighted BMO. Trans. Am. Math. Soc. 292, 103–122 (1985)MathSciNetCrossRefGoogle Scholar
  4. 4.
    Castro, A., Szarek, T.Z.: Calderón-Zygmund operators in the Bessel setting for all possible type indices. Acta Math. Sin. (Engl. Ser.), 30, 637–648 (2014)MathSciNetCrossRefGoogle Scholar
  5. 5.
    Christ, M.: A \(T(b)\) theorem with remarks on analytic capacity and the Cauchy integral. Colloq. Math. 60(61), 601–628 (1990)MathSciNetCrossRefGoogle Scholar
  6. 6.
    Chung, D.: Weighted inequalities for multivariable dyadic paraproducts. Publ. Mat. 55, 475–499 (2011)MathSciNetCrossRefGoogle Scholar
  7. 7.
    Coifman, R., Lions, P.L., Meyer, Y., Semmes, S.: Compensated compactness and Hardy sapces. J. Math. Pures Appl. 72, 247–286 (1993)MathSciNetzbMATHGoogle Scholar
  8. 8.
    Coifman, R.R., Rochberg, R., Weiss, G.: Factorization theorems for Hardy spaces in several variables. Ann. Math. (2) 103, 611–635 (1976)MathSciNetCrossRefGoogle Scholar
  9. 9.
    Coifman, R.R., Weiss, G.: Analyse harmonique non-commutative sur certains espaces homogènes. Étude de certaines intégrales singulières, Lecture Notes in Math. vol. 242, Springer, Berlin (1971)Google Scholar
  10. 10.
    Coifman, R.R., Weiss, G.: Extensions of Hardy spaces and their use in analysis. Bull. Am. Math. Soc. 83, 569–645 (1977)MathSciNetCrossRefGoogle Scholar
  11. 11.
    Diaz, K.P.: The Szegö kernel as a singular integral kernel on a family of weakly pseudoconvex domains. Trans. Am. Math. Soc. 304, 141–170 (1987)zbMATHGoogle Scholar
  12. 12.
    Dragiĉević, O., Grafakos, L., Pereyra, M.C., Petermichl, S.: Extrapolation and sharp norm estimates for classical operators on weighted Lebesgue spaces. Publ. Mat. 49, 73–91 (2005)MathSciNetCrossRefGoogle Scholar
  13. 13.
    Duong, X., Holmes, I., Li, J., Wick, B.D., Yang, D.: Two weight Commutators in the Dirichlet and Neumann Laplacian settings. J. Funct. Anal. 276, 1007–1060 (2019)MathSciNetCrossRefGoogle Scholar
  14. 14.
    Duong, X.T., Li, H.-Q., Li, J., Wick, B.D.: Lower bound for Riesz transform kernels and commutator theorems on stratified nilpotent Lie groups. J. Math. Pures Appl. (9) 124, 273–299 (2019)MathSciNetCrossRefGoogle Scholar
  15. 15.
    Duong, X.T., Li, H.-Q., Li, J., Wick, B.D., Wu, Q.Y.: Lower bound of Riesz transform kernels revisited and commutators on stratified Lie groups. arXiv:1803.01301
  16. 16.
    Duong, X.T., Li, J., Wick, B.D., Yang, D.: Factorization for Hardy spaces and characterization for BMO spaces via commutators in the Bessel setting. Indiana Univ. Math. J. 66, 1081–1106 (2017)MathSciNetCrossRefGoogle Scholar
  17. 17.
    Folland, G.B., Stein, E.M.: Hardy Spaces on Homogeneous Groups. Princeton University Press, Princeton, NJ (1982)zbMATHGoogle Scholar
  18. 18.
    Greiner, P.C., Stein, E.M.: On the solvability of some differential operators of type \(\Box _b\). In: Proc. Internat. Conf., (Cortona, Italy, 1976–1977), Scuola Norm. Sup. Pisa, Pisa, pp. 106–165 (1978)Google Scholar
  19. 19.
    Guo, W., He, J., Wu, H., Yang, D.: Characterizations of the compactness of commutators associated with Lipschitz functions, arXiv:1801.06064v1
  20. 20.
    Guo, W., Lian, J., Wu, H.: The unified theory for the necessity of bounded commutators and applications. J. Geom. Anal.  https://doi.org/10.1007/s12220-019-00226-y
  21. 21.
    Holmes, I., Lacey, M., Wick, B.D.: Commutators in the two-weight setting. Math. Ann. 367, 51–80 (2017)MathSciNetCrossRefGoogle Scholar
  22. 22.
    Holmes, I., Petermichl, S., Wick, B.D.: Weighted little bmo and two-weight inequalities for Journé commutators. Anal. PDE 11, 1693–1740 (2018)MathSciNetCrossRefGoogle Scholar
  23. 23.
    Huber, A.: On the uniqueness of generalized axially symmetric potentials. Ann. Math. 60, 351–358 (1954)MathSciNetCrossRefGoogle Scholar
  24. 24.
    Hytönen, T.: The sharp weighted bound for general Calderón-Zygmund operators. Ann. Math. (2) 175, 1473–1506 (2012)MathSciNetCrossRefGoogle Scholar
  25. 25.
    Hytönen, T.: The \(L^p\rightarrow L^q\) boundedness of commutators with applications to the Jacobian operator. arXiv:1804.11167
  26. 26.
    Hytönen, T., Kairema, A.: Systems of dyadic cubes in a doubling metric space. Colloq. Math. 126, 1–33 (2012)MathSciNetCrossRefGoogle Scholar
  27. 27.
    Journé, J.L.: Calderón-Zygmund Operators, Pseudodifferential Operators and the Cauchy Integral of Calderón. Lecture Notes in Mathematics, vol. 994. Springer, Berlin (1983)CrossRefGoogle Scholar
  28. 28.
    Kairema, A., Li, J., Pereyra, C., Ward, L.A.: Haar bases on quasi-metric measure spaces, and dyadic structure theorems for function spaces on product spaces of homogeneous type. J. Funct. Anal. 271, 1793–1843 (2016)MathSciNetCrossRefGoogle Scholar
  29. 29.
    Karagulyan, G.A.: An abstract theory of singular operators. Trans. Am. Math. Soc. 372, 4761–4803 (2019)MathSciNetCrossRefGoogle Scholar
  30. 30.
    Lerner, A.K.: On pointwise estimates involving sparse operators. N. Y. J. Math. 22, 341–349 (2016)MathSciNetzbMATHGoogle Scholar
  31. 31.
    Lerner, A.K., Nazarov, F.: Intuitive dyadic calculus: the basics. Expo. Math. 37, 225–265 (2019)MathSciNetCrossRefGoogle Scholar
  32. 32.
    Lerner, A.K., Ombrosi, S., Rivera-Ríos, I.P.: On pointwise and weighted estimates for commutators of Calderón-Zygmund operators. Adv. Math. 319, 153–181 (2017)MathSciNetCrossRefGoogle Scholar
  33. 33.
    Lerner, A.K., Ombrosi, S., Rivera-Ríos, I.P.: Commutators of singular integrals revisited. Bull. Lond. Math. Soc. 51, 107–119 (2019)MathSciNetCrossRefGoogle Scholar
  34. 34.
    Li, J., Nguyen, T., Ward, L.A., Wick, B.D.: The Cauchy integral, bounded and compact commutators. Studia Math. 250, 193–216 (2020)MathSciNetCrossRefGoogle Scholar
  35. 35.
    Macías, R.A., Segovia, C.: Lipschitz functions on spaces of homogeneous type. Adv. Math. 33, 257–270 (1979)MathSciNetCrossRefGoogle Scholar
  36. 36.
    Mao, S., Wu, H., Yang, D.: Boundedness and compactness characterizations of Riesz transform commutators on Morrey spaces in the Bessel setting. Anal. Appl. 17, 145–178 (2019)MathSciNetCrossRefGoogle Scholar
  37. 37.
    Moen, K.: Sharp weighted bounds without testing or extrapolation. Arch. Math. (Basel) 99, 457–466 (2012)MathSciNetCrossRefGoogle Scholar
  38. 38.
    Muckenhoupt, B., Wheeden, R.L.: Weighted bounded mean oscillation and the Hilbert transform. Studia Math. 54, 221–237 (1975/1976)MathSciNetCrossRefGoogle Scholar
  39. 39.
    Muckenhoupt, B., Stein, E.M.: Classical expansions and their relation to conjugate harmonic functions. Trans. Am. Math. Soc. 118, 17–92 (1965)MathSciNetCrossRefGoogle Scholar
  40. 40.
    Nehari, Z.: On bounded bilinear forms. Ann. Math. 65, 153–162 (1957)MathSciNetCrossRefGoogle Scholar
  41. 41.
    Petermichl, S., Pott, S.: An estimate for weighted Hilbert transform via square functions. Trans. Am. Math. Soc. 354, 1699–1703 (2002)MathSciNetCrossRefGoogle Scholar
  42. 42.
    Sawyer, E., Wheeden, R.L.: Weighted inequalities for fractional integrals on Euclidean and homogeneous spaces. Am. J. Math. 114, 813–874 (1992)MathSciNetCrossRefGoogle Scholar
  43. 43.
    Stein, E.M.: Harmonic Analysis: Real-Variable Methods, Orthogonality, and Oscillatory Integrals. Princeton University Press, Princeton, NJ (1993)zbMATHGoogle Scholar
  44. 44.
    Tao, J., Yang, D., Yang, D.: Boundedness and compactness characterizations of the Cauchy integral commutators on Morrey spaces. Math. Methods Appl. Sci. 42, 1631–1651 (2019)MathSciNetCrossRefGoogle Scholar
  45. 45.
    Treil, S.: A remark on two weight estimates for positive dyadic operators. In: Operator-Related Function Theory and Time-Frequency Analysis, Abel Symp., vol. 9, pp. 185–195. Springer, Cham (2015)Google Scholar

Copyright information

© Mathematica Josephina, Inc. 2019

Authors and Affiliations

  • Xuan Thinh Duong
    • 1
  • Ruming Gong
    • 2
  • Marie-Jose S. Kuffner
    • 3
  • Ji Li
    • 1
  • Brett D. Wick
    • 4
  • Dongyong Yang
    • 5
    Email author
  1. 1.Department of MathematicsMacquarie UniversityMacquarie ParkAustralia
  2. 2.School of Mathematical SciencesGuangzhou UniversityGuangzhouChina
  3. 3.Department of MathematicsJohn Hopkins UniversityBaltimoreUSA
  4. 4.Department of MathematicsWashington University–St. LouisSt. LouisUSA
  5. 5.School of Mathematical SciencesXiamen UniversityXiamenChina

Personalised recommendations